don't mean to be a damper, but getting worse by ring5100 ..... Adrenal Fatigue Forum
Date: 1/16/2012 11:41:08 PM ( 9 years ago ago)
I have not been on here much, as the past 2 months have been intolerable and preceeding 5 months progressively getting worse.
Now I wake up every morning with anxiety, the kind that leaves me quezzy and no appetite and sometimes nausious, migrane and muscles tighening and trembling.
I've also been on low dose hydrocort for 1.5 years, weaning down from 15mg. a day in divided doses down to 9 mg. 3 times day. I tried to get lower and I got worse.
So had to up it a bit. But, still bad.
I'm still thinking of having a saliva stress index test done, even while on the HC, and that will have to be taken into account.
I still can't tolerate much of any thyroid or T3. and even detox tea.
For my nausia I take pepto bismol but mostly Hylands homeopathic #11. And a prescription that has is classified as an anti-histamine, but is used for nausia as well. Interestingly, when I take this many of my other symptoms and anxiety are reduced quite a bit. So this leads to to presume maybe I do have higher histamines?
My skin is very dry and getting thin and more wrinkles and my muscles are very weak, loss of collagen I presume.
A few last resorts are to talk with Dr. Neville, get copper-histamine test done as well as cortisol and Vitamin iv infusion treatment with high C. I had this done over a year ago and I felt 40% better, but lasted only 4-6 weeks. I should have kept it up, but finances and distance was an obstical till I found a closer location that does this.
The anxiety has been, least to say drives me insane, even suicidal. I'm just so tired of being tired and trying everything.
My stools are still yellowish-orangish in color, so possibly bile or low toxin clearance issues,liver?
Any suggestion or help would be appreciated.
I hate to take even natural sedataives, (I take taurine and glycine and alternate with passiosn flower and inositiol, magnisium and Valium for real bad anxiety. r but I have to several times a week to keep me calm. The anxiety is for no reason whatsoever I've done that I can think of, drives me crazy not knowing why this is happening. Could even be the Zoloft I've been on, came off of and went back on.... for 10 years not and is not working anymore too. Low Serotonin can also cause nausia and anxiety and so can impaired bile flow.
<< Return to the standard message view
fetched in 0.06 sec, referred by www.curezone.org/forums/fmp.asp?i=1900822